RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1983, Volume 38, Issue 6(234), Pages 135–136 (Mi umn3029)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Stationary measures of integrable systems in statistical physics

V. A. Chulaevskii


Full text: PDF file (166 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1983, 38:6, 115–116

Bibliographic databases:

MSC: 82Bxx, 60A10, 60E05, 37K10
Received: 15.04.1982

Citation: V. A. Chulaevskii, “Stationary measures of integrable systems in statistical physics”, Uspekhi Mat. Nauk, 38:6(234) (1983), 135–136; Russian Math. Surveys, 38:6 (1983), 115–116

Citation in format AMSBIB
\Bibitem{Chu83}
\by V.~A.~Chulaevskii
\paper Stationary measures of integrable systems in statistical physics
\jour Uspekhi Mat. Nauk
\yr 1983
\vol 38
\issue 6(234)
\pages 135--136
\mathnet{http://mi.mathnet.ru/umn3029}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=728741}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1983RuMaS..38..115C}
\transl
\jour Russian Math. Surveys
\yr 1983
\vol 38
\issue 6
\pages 115--116
\crossref{https://doi.org/10.1070/RM1983v038n06ABEH003456}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983TW60000006}


Linking options:
  • http://mi.mathnet.ru/eng/umn3029
  • http://mi.mathnet.ru/eng/umn/v38/i6/p135

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:113
    Full text:40
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019